EconPapers    
Economics at your fingertips  
 

Second-Order Regularity Estimates for Singular Schrödinger Equations on Convex Domains

Xiangxing Tao

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

Let be a nonsmooth convex domain and let be a distribution in the atomic Hardy space ; we study the Schrödinger equations in with the singular potential and the nonsmooth coefficient matrix . We will show the existence of the Green function and establish the integrability of the second-order derivative of the solution to the Schrödinger equation on with the Dirichlet boundary condition for . Some fundamental pointwise estimates for the Green function are also given.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/216867.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/216867.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:216867

DOI: 10.1155/2014/216867

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:216867